Alert archive / Wisconsin / Wind Advisories in 2006

Wind Advisory 7, NWS Green Bay, WI

October 12, 2006Door County, Wisconsin

NWS Green Bay, WI issued this wind advisory at Oct 12, 2006, 4:01 AM CDT for Door County, Wisconsin. It took effect at Oct 12, 2006, 3:00 PM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2006, 4:01 AM CDT (09:01 UTC)
In effect from
Oct 12, 2006, 3:00 PM CDT
Expired
Oct 13, 2006, 7:00 PM CDT
In force
28 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 120901
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT THU OCT 12 2006

...COLD AND WINDY WEATHER TO CONTINUE...

.COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA FOR THE REST OF
THE WEEK. THIS WILL BRING ANOTHER HARD FREEZE TO EAST-CENTRAL
WISCONSIN TONIGHT. 

AFTER A BRIEF LULL IN THE WINDY CONDITIONS OVER DOOR COUNTY LATE
WEDNESDAY NIGHT AND THIS MORNING...WINDS ARE EXPECTED TO INCREASE
AGAIN LATER TODAY. 

WIZ022-121500-
/O.NEW.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/
/O.NEW.KGRB.WI.Y.0007.061012T2000Z-061014T0000Z/
/O.CON.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
401 AM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY...
...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT FRIDAY. 

FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST TO
SOUTHWEST WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE
AREA. 

WEST TO SOUTHWEST WINDS WILL INCREASE AGAIN TODAY...WITH SUSTAINED
SPEEDS REACHING THE 25 TO 35 MPH RANGE BY LATE AFTERNOON. SPEEDS
OF 25 TO 40 MPH ARE EXPECTED TONIGHT THROUGH FRIDAY. GUSTS TO 50
MPH ARE POSSIBLE...ESPECIALLY ALONG THE SHORE OF THE BAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS OF
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

WIZ038>040-048>050-121500-
/O.NEW.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/
/O.CON.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
401 AM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY.  

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE
CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION.


$$
5 follow-up statements
000 
WWUS73 KGRB 121506
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 AM CDT THU OCT 12 2006

...COLD AND WINDY WEATHER TO CONTINUE...

.COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA FOR THE REST OF
THE WEEK. THIS WILL BRING ANOTHER HARD FREEZE TO EAST-CENTRAL
WISCONSIN TONIGHT.  WINDS ARE EXPECTED TO INCREASE AGAIN LATER
TODAY INTO TONIGHT.

WIZ022-122130-
/O.EXP.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/
/O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/
/O.CON.KGRB.WI.Y.0007.061012T2000Z-061014T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1006 AM CDT THU OCT 12 2006

...FREEZE WARNING HAS EXPIRED...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM CDT FRIDAY...

THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING. A FREEZE WARNING
REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A
WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
CDT FRIDAY. 

FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST
TO SOUTHWEST WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE
AREA. 

WEST TO SOUTHWEST WINDS WILL INCREASE AGAIN THIS
AFTERNOON...WITH SUSTAINED SPEEDS REACHING THE 25 TO 35 MPH RANGE
BY LATE AFTERNOON. SPEEDS OF 25 TO 40 MPH ARE EXPECTED TONIGHT
THROUGH FRIDAY. GUSTS TO 50 MPH ARE POSSIBLE...ESPECIALLY ALONG
THE SHORE OF THE BAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WIZ038>040-048>050-122130-
/O.EXP.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/
/O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
1006 AM CDT THU OCT 12 2006

...FREEZE WARNING HAS EXPIRED...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...

THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING.  A FREEZE
WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
TH
000 
WWUS73 KGRB 122033
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT THU OCT 12 2006

...COLD AND WINDY WEATHER TO CONTINUE...

.COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA FOR THE REST OF
THE WEEK. THIS WILL BRING ANOTHER HARD FREEZE TO EAST-CENTRAL
WISCONSIN TONIGHT. WINDS ARE EXPECTED TO INCREASE TONIGHT INTO
FRIDAY.

WIZ022-130445-
/O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/
/O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
333 PM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM
CDT FRIDAY. 

FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST
WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE AREA.

WEST WINDS WILL INCREASE THIS EVENING...WITH SUSTAINED SPEEDS
REACHING THE 25 TO 40 MPH RANGE TONIGHT THROUGH FRIDAY. A FEW
GUSTS TO 50 MPH ARE POSSIBLE...ESPECIALLY ALONG THE SHORE OF THE
BAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE
HEADLINE FOR THE SEASON.

$$

WIZ038>040-048>050-130445-
/O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
333 PM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE
HEADLINE FOR THE SEASON.

$$
TH
000 
WWUS73 KGRB 130252
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CDT THU OCT 12 2006

...COLD AND WINDY WEATHER TO CONTINUE...

.COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA TONIGHT...
RESULTING IN ANOTHER HARD FREEZE OVER EAST CENTRAL WISCONSIN.
THIS WILL BE THE LAST FROST OR FREEZE HEADLINE FOR THIS GROWING
SEASON.

WEST WINDS WILL CONTINUE TO STRENGTHEN OVER DOOR COUNTY TONIGHT...
WITH GUSTS EXPECTED TO APPROACH 50 MPH OVERNIGHT AND INTO
FRIDAY.

WIZ022-131100-
/O.CON.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/
/O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
952 PM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST
WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE AREA.

WEST WINDS 25 TO 35 MPH WITH MUCH HIGHER GUSTS ARE EXPECTED
TONIGHT THROUGH FRIDAY. A FEW GUSTS TO 50 MPH ARE POSSIBLE...
ESPECIALLY ALONG THE SHORE OF THE BAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE
HEADLINE FOR THE SEASON.

$$

WIZ038>040-048>050-131100-
/O.CON.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
952 PM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY.

TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S ACROSS EAST
CENTRAL WISCONSIN TONIGHT. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE
HEADLINE FOR THE SEASON.

$$
KIECKBUSCH
000 
WWUS73 KGRB 130752
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
252 AM CDT FRI OCT 13 2006

...WINDY WEATHER TO CONTINUE...

.STRONG WEST WINDS WILL CONTINUE OVER DOOR COUNTY THROUGH LATE
AFTERNOON.

WIZ022-131600-
/O.CAN.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/
/O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
252 AM CDT FRI OCT 13 2006

...FREEZE WARNING IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 40 MPH ARE
EXPECTED ACROSS DOOR COUNTY TODAY. GUSTS COULD REACH 50 MPH...
ESPECIALLY NEAR THE SHORE OF THE BAY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

WIZ038>040-048>050-130900-
/O.CAN.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
252 AM CDT FRI OCT 13 2006

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE
FREEZE WARNING. 

$$
000 
WWUS73 KGRB 131538
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1038 AM CDT FRI OCT 13 2006

...WINDY WEATHER TO CONTINUE...

.STRONG WEST WINDS WILL CONTINUE OVER DOOR COUNTY INTO THE EARLY
EVENING HOURS.

WIZ022-132345-
/O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1038 AM CDT FRI OCT 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 40 MPH ARE
EXPECTED ACROSS DOOR COUNTY TODAY. GUSTS COULD REACH 50 MPH...
ESPECIALLY NEAR THE SHORE OF THE BAY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:45 AM CDT, 16 minutes earlier.

Area forecast discussion, Oct 12, 3:45 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT THU OCT 12 2006

.SYNOPSIS...UNSEASONABLY DEEP UPR VORTEX WL LINGER ACRS THE THE WRN
GREAT LAKES RGN THE NEXT COUPLE DAYS. THEN AS THE VORTEX SLOWLY SHIFTS
NE...A MORE ZONAL FLOW WL SPREAD EWD TOWARD THE AREA. DURING THE
WEEKEND...RIDGING WL INCR OVER THE ERN PAC AND WRN ATL...WITH THE
RESULTING POSITIVE AMONALIES BRIDGING ACRS NRN CANADA. THAT SHOULD LEAD
TO THE REDEVELOPMENT OF A TROF OVER THE WRN AND/OR CENTRAL U.S. EARLY
NEXT WK. AS TYPICAL WITH SUCH PATTERNS THE LOCATION...SHARPNESS...AND
DEPTH OF THE TROF VERY MUCH IN QUESTION.

MUCH BLO NORMAL TEMPS EARLY IN THE FCST WL SLOWLY MODERATE...AND SHOULD
GET BACK TO NR NORMAL BY EARLY NEXT WK. BUT...WITH ABV NORMAL HEIGHTS
ACRS NRN NOAM FORCING THE JET WELL S...READINGS WL PROBABLY HEAD BACK
BLO NORMAL AGAIN BY THE MIDDLE OF NEXT WK. PCPN CHCS EARLY WL COME AS
SHRTWVS ROTATE ARND LARGE VORTEX ACRS THE RGN. THEN EXPECT A COUPLE DAYS
OF DRY WX. PCPN CHCS DURING THE LATTER PART OF THE FCST DIFFICULT TO
PINPOINT. INITIALLY THERE WL BE TIMING DIFFICULTIES DUE TO THE ZONAL
FLOW...THEN UNCERTAINTY IN THE EXACT EVOLUTION OF THE UPR TROF EXPECTED
TO FORM OVER NOAM.

.SHORT TERM...TDA/TNGT/FRI. COLD AIR NOW WELL ESTABLISHED ACRS THE AREA.
 CLD FCST WL BE DIFFICULT TO PIN DOWN. DIURNAL CYCLE DUE TO THE DEEP
CYCLONIC FLOW WL BE SUPERIMPOSED ON A CYCLE WITH MORE CLDS AHEAD OF
EACH SHRTWV ROTG ARND THE UPR LOW...AND FEWER CLDS BEHIND EACH SHRTWV.
DO NOT FEEL THERE WL BE MUCH ABILITY TO WORK THOSE TRENDS INTO ALL BUT
THE FIRST SEVERAL HRS OF THE FCST.

SML SHRTWVS ROTG ARND THE UPR LOW WL BRING SOME SNOW SHOWERS OR FLURRIES
TO THE AREA. ONE SHOULD PASS MAINLY S OF THE AREA THIS MORNING...WITH
ANOTHER PROBABLY PASSING MAINLY S AND W OF THE AREA THIS AFTN. WL CONT
CHC POPS AS INSTABILITY UNDER THE UPR VORTEX SHOULD GENERATE SOME SHSN
THIS AFTN.

A SOMEWHAT STRONGER AREA OF FORCING EXPECTED TO MV INTO N-C WI LATER
TNGT...AND THEN ACRS THE AREA FRI. LFQ OF SPEED MAX WL BEGIN TO AFFECT
N-C WI LATE TNGT...THEN AREA OF Q-G FORCING WL DROP ACRS THE RGN FRI.
WENT WITH LIKELY POPS IN N-C WI LATE TNGT AND FRI AND WL MENTION AN INCH
OR TWO OF ACCUMULATION EACH PERIOD OVER THE FAR NW. KEPT LOWER CHC POPS
ELSEWHERE...THOUGH INCREASED THEM FM PREV FCST. IF MODELS REMAIN
CONSISTENT WITH THE DETAILS OF THE PATTERN...WL PROBABLY NEED TO RAISE
POPS FURTHER WITH LATER FCSTS.

STG SFC PRESSURE GRADIENT WL KEEP ATM WELL MIXED THROUGH FRI. THAT WL
GREATLY LIMIT THE DIURNAL TEMP RANGE. BUILT MAX TEMP GRID BASED ON 850
MB TEMPS MIXING DOWN TO THE SFC TDA...AND THAT WAS BLO GUID. WENT A
LITTLE ABV GUID MOST AREAS TNGT. NO REAL REPLACEMENT OF THE AIR MASS...
AND WITH MORE CLDS FRI DID NOT GO ALONG WITH THE FAIRLY SIG WARMING THE
GUID MAX TEMPS INDICATED. TRIMMED TEMPS A BIT FM PREV FCST. THAT WOULD
ALSO SUPPORT KEEPING PCPN TYPE MAINLY FZN. TEMPS ACRS THE SRN PART OF
THE FCST AREA MAY BE MARGINAL FOR ACTUAL SNOW...BUT WL PROBABLY BE
FAVORABLE FOR GRAUPEL.

SFC PRESSURE GRADIENT FCST TO STRENTHEN STARTING THIS AFTN AS INTENSE
SFC CYCLONE N OF LAKE SUPERIOR FINISHES WRAPPING SWD INTO THE COLD AIR.
MODELS SEEMED TO HAVE A GOOD HANDLE ON THE LULL IN THE LOW-LEVEL WINDS
EARLY THIS MORNING...WITH AN INCR EXPECTED THIS AFTN. RE-POSTED THE WIND
ADVISORY FOR DOOR COUNTY STARTING MID-AFTN AND CONTINUING THROUGH FRI.

THE FREEZE WARNING FOR THIS MORNING TECHNICALLY RUNS THROUGH 10 AM...BUT
WL FOREGO CARRYING IT IN THE ZFP AS NEEDED TO ISSUE ANOTHER FREEZE
WARNING FOR THE SAME AREA FOR TONIGHT.

.LONG TERM...FRIDAY NITE THRU WEDNESDAY. FORECAST FOCUS ON TEMPERATURES
DURING THE WEEKEND AND PRECIP CHANCES EARLY NEXT WEEK.

ALTHOUGH 1000-500MB THICKNESS VALUES RISE INTO THE 530 DAM RANGE 850 MB
TEMPS ARE STILL WELL BELOW ZERO WITH A WESTERLY WIND DURING THE WEEKEND.
THEREFORE WILL TREND TOWARDS THE COOLER TEMPERATURES OF THE GFS AND NAM
MOS GUIDANCE NUMBERS SATURDAY AND SUNDAY. WINDS SHOULD SLACKEN OFF
SIGNIFICANTLY ACROSS NORTHEAST WISCONSIN FRIDAY NITE SO THAT THE GALE
WARNING WILL END AT 00Z FOR THE NEARSHORE WATERS.

ALTHOUGH THERE HAS BEEN SOME VARIABILITY IN HANDLING THE SYSTEM FOR
EARLY NEXT WEEK THE MREF ENSEMBLE MEMBERS INDICATE A 30 TO 50% CHANCE
FOR 0.10 INCHES OF PRECIP DURING THE DAY ON MONDAY DESPITE A CONSENSUS
WITH REGARDS TO THE LOCATION OF THE LOW PRESSURE CENTER. THE GFS AND
ECMWF DO GENERALLY AGREE ON THE STRENGTH AND TIMING OF THE LOW SO WILL
TREND TOWARDS THIS SOLUTION. THEREFORE WILL PUT A CHANCE FOR RAIN BACK
IN THE GRIDS FOR MONDAY AND CONTINUE IT THRU TUESDAY NITE. SOME OF THE
PRECIP MAY MIX WITH SNOW BEFORE ENDING ACROSS THE WESTERN CWA TUESDAY
NITE BUT SHOULD NOT AMOUNT TO MUCH.

THE GFS KEEPS THE LOW A BIT FARTHER WEST THAN THE ECMWF ON WEDNESDAY AND
CONINUES PRECIP ACROSS NORTHERN WISCONSIN. HOWEVER THE GFS SOLUTION
APPEARS TO BE THE OUTLIER AS THE ENSEMBLES GIVE THE CHANCE OF 0.10 OF
PRECIP AT LESS THAN 20% WITH ONLY ONE MEMBER PRODUCING QPF OVER THE CWA
ON WEDNESDAY. THEREFORE WILL LEAVE WEDNESDAY DRY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING UNTIL 10 AM THIS MORNING
WIZ022-038>040-048>050-

FREEZE WARNING 9 PM THIS EVENING TO 10 AM FRIDAY
WIZ022-038>040-048>050-

WIND ADVISORY 3 PM THIS AFTERNOON TO 7 PM FRIDAY
WIZ022-
&&

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 11, 3:15 PM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT WED OCT 11 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
315 PM CDT WED OCT 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT AND THURSDAY

SNOW SHOWERS WERE OCCURRING IN THE AFTERNOON HOURS OVER NORTHERN
WISCONSIN AND PARTS OF CENTRAL WISCONSIN AND WILL TURN OVER THIS EVENING
OVER EASTERN SECTIONS.  AN INCH OR TWO ACCUMULATION IS POSSIBLE OVER FAR
NORTHERN WISCONSIN TONIGHT...OTHERWISE LITTLE OR NO ACCUMULATION IS
EXPECTED.

STRONG WINDS ARE EXPECTED TO DEVELOP OVER DOOR COUNTY TONIGHT AND WILL
CONTINUE INTO THURSDAY.

THE STRONG WINDS WILL USHER AN UNSEASONABLY COLD AIR MASS INTO THE
REGION WITH FREEZING TEMPERATURES ANTICIPATED OVER MOST LOCATIONS
TONIGHT...INCLUDING PARTS OF DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH NEXT WEDNESDAY

THE STRONG WINDS OVER DOOR COUNTY ARE FORECAST TO CONTINUE THROUGH
FRIDAY...BEFORE GRADUALLY DIMINISHING. RATHER BLUSTERY CONDITIONS ARE
EXPECTED ACROSS THE REST OF THE AREA AS WELL.

THERE IS A CHANCE FOR SNOW SHOWERS DURING THE LATTER PART OF THE WEEK...
ESPECIALLY ACROSS NORTHERN WISCONSIN. BY FRIDAY EVENING...ADDITIONAL
SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES POSSIBLE ACROSS VILAS
COUNTY...1 TO 2 INCHES ACROSS ONEIDA...FOREST AND FLORENCE COUNTIES...
AND LESS THAN AN INCH ELSEWHERE. IN ADDITION TO THE SNOW...
UNUSUALLY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE REGION WITH
NIGHTTIME WIND CHILL READINGS DROPPING INTO THE TEENS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH FRIDAY FOR SNOWFALL
MEASUREMENTS.

LMZ521-522-541>543-564-121100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
315 PM CDT WED OCT 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT AND THURSDAY

WEST GALES ARE EXPECTED TONIGHT THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH NEXT WEDNESDAY

THE WEST GALES WILL CONTINUE INTO FRIDAY.

TDH
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 4:01 AM CDTFreeze WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more23 hr

Nearby

Wind Advisories in Wisconsin, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.